# SDR SWIA200210759

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 21,054 hours, 29,700 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Box
- Condition: Failed
- Location: Comm System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMMUNICATIONS FREQUENCY SWITCH FAILED AFTER DEPARTURE.  DIVERTED BACK TO FAT.  REMOVED AND REPLACED COMM-1 CONTROL BOX WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
